Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On closed subspaces of operator ranges


Authors: Robin Harte and Gerry Shannon
Journal: Proc. Amer. Math. Soc. 118 (1993), 171-173
MSC: Primary 47A05
MathSciNet review: 1131035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient for the closure of a linear subspace to lie in the range of a bounded linear operator is a certain "bounded preimage property" for the operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1131035-8
PII: S 0002-9939(1993)1131035-8
Keywords: Operator ranges, bounded sequences, Calkin property
Article copyright: © Copyright 1993 American Mathematical Society